# SDR DL73S950260

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Engine: Pwa JT8D15A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Dome
- Part number: 658536915
- Condition: Dislodged
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF NR 1 ENGINE HAD COMPRESSOR STALL, ABORTED TAKOFF.  UPON  RETURNING TO GATE FOUND INTAKE DOME ASSEMBLY DISLODGED, WITH DAMAGE TO N-1 ACCESSORY GEARCASE, AND 5 FAN BLADES.  SUSPECT CAUSE OF COMPRESSOR STALL WAS WHEN THE DOME ASSEMBLY MOUNT FAILED AND DOME BECAME DISLOGED.  REPLACED N1 GEARBOX, DOME AND DRESSED THE FAN BLADES.  RETURNED TO SERVICE.
